# SDR QXEA9500264

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11075
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Panel
- Part number: 5515900003
- Condition: Failed
- Location: Cabin
- Component: Fokker
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - EXIT SIGN ABOVE COCKPIT DOOR IS INOP.  LIGHT PANEL REPLACED AND SIGN OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
